5 posts / 0 new
#1 Tue, 14/04/2015 - 17:29
been using imigran jabs for years and very rarely would the jab bleed. but now quiet often get small blood spots appear not long after the jab some bleed longer than others. not keen on plasters and been dabbing with tissues.
The problem they are staining my shirts, bedsheets etc.
Any tips on getting rid of the staines we use persil non biological wash powder but does not help.
Login to add comments
Vanish-oxi action will do the trick for blood stains,
i also get drops of blood , keep a tissue on for few minutes and it usually stops, blood runs thiner as you get older,
Elma thanks I will try and get some....................d
To prevent the bleed, you could try rubbing the injection site with an ice cube; or you could make sure you have a small dressing [elastoplast or similar] to hand to pop over the site when you withdraw the needle, that might stop the staining in the first place.
Val they very rarely bleed untill recently, i use a tissue if they do, but its about 15 mins later i sometimes notice they have started bleeding again when i was not aware. not keen on stick plasters,